Pacific Journal of Mathematics

Scattering for non-linear wave equations.

Felix E. Browder and Walter A. Strauss

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 23-43.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035954

Mathematical Reviews number (MathSciNet)
MR0156115

Zentralblatt MATH identifier
0115.08302

Subjects
Primary: 35.80
Secondary: 34.95

Citation

Browder, Felix E.; Strauss, Walter A. Scattering for non-linear wave equations. Pacific J. Math. 13 (1963), no. 1, 23--43. https://projecteuclid.org/euclid.pjm/1103035954


Export citation

References

  • [1] F. E. Browder, On the spectral theory of elliptic differentialoperators, I, Math. Annalen, 142 (1961), 22-130.
  • [2] F. E. Browder, On non-linear wave equations, Math. Zeitschr., 80 (1962), 249-264.
  • [3] K. Jorgens, Das Anfangswertproblemim Grossen fureine Klassenichtlinearer Wellengleichungen,Math. Zeitschr., 77 (1961), 295-308.
  • [4] J. B. Keller, On solutions of nonlinear wave equations, Comm. Pure. App. Math, 1O (1957), 523-530.
  • [5] W. A. Strauss, Scattering for hyperbolic equations, M. I. T. Doctoral Dissertation, Jan. 1962.